# SDR XGN2006F00004

- Difficulty date: October 11, 2005
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712A
- Part serial: 111942
- Condition: Cracked
- Location: Engine
- Part time: 898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADS FOUND CRACKED AT THE 100 HR INSPECTION.  5 OF THE 6 CYLINDERS HAVE BEEN CHANGED IN THE LAST 400 HRS OF OPERATION.  THIS CONTINUES TO BE AN ON GOING PROBLEM.  (K)
